Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On Ree's series of simple groups


Author: Harold N. Ward
Journal: Trans. Amer. Math. Soc. 121 (1966), 62-89
MSC: Primary 20.80; Secondary 20.29
DOI: https://doi.org/10.1090/S0002-9947-1966-0197587-8
MathSciNet review: 0197587
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Brauer, On blocks of characters of groups of finite order. II, Proc. Nat. Acad. Sci. U.S.A. 32 (1946), 215-219. MR 0017280 (8:131d)
  • [2] -, Zur Darstellungstheorie der Gruppen endlicher Ordnung, Math. Z. 63 (1956), 406-444. MR 0075953 (17:824g)
  • [3] -, Zur Darstellungstheorie der Gruppen endlicher Ordnung. II, Math. Z. 72 (1959), 25-46. MR 0108542 (21:7258)
  • [4] -, On blocks of representations of finite groups, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 1888-1890. MR 0133374 (24:A3208)
  • [5] -, Investigations on groups of even order. I, Proc. Nat. Acad. Sci. U.S.A., 47 (1961), 1891-1893. MR 0133375 (24:A3209)
  • [6] -, Exceptional characters, Seminar on Finite Groups, Harvard University, Cambridge, Mass., 1960-1961; pp. 41-45.
  • [7] -, Some applications of the theory of blocks of characters of finite groups. I, J. Algebra 1 (1964), 152-167. MR 0168662 (29:5920)
  • [8] R. Brauer and W. Feit, On the number of irreducible characters of finite groups in a given block, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 361-365. MR 0106246 (21:4980)
  • [9] W. Burnside, Theory of groups of finite order, 2nd. ed., Cambridge Univ. Press, New York, 1911.
  • [10] C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Interscience, New York, 1962. MR 0144979 (26:2519)
  • [11] L. E. Dickson, Linear groups, with an exposition of the Galois field theory, Leipzig, 1901 (reprinted: Dover, New York, 1958). MR 0104735 (21:3488)
  • [12] G. Frobenius and I. Schur, Ueber die Darstellungen der endlichen Gruppen. S.-B. Berlin Math. Ges. (1906), 186-208.
  • [13] M. Hall, The theory of groups, Macmillan, New York, 1959. MR 0103215 (21:1996)
  • [14] H. E. Jordan, Group-characters of various types of linear groups, Amer. J. Math. 29, (1907), 387-405. MR 1506021
  • [15] G. W. Mackey, The theory of group representations. Univ. of Chicago, Chicago Ill., (mimeographed notes), 1955.
  • [16] R. Ree, A family of simple groups associated with the simple Lie algebra of type $ ({G_2})$. Bull. Amer. Math. Soc. 66 (1960), 508-510. MR 0125154 (23:A2460a)
  • [17] -, A family of simple groups associated with the simple Lie algebra of type $ ({G_2})$, Amer. J. Math. 83 (1961), 432-462. MR 0138680 (25:2123)
  • [18] -, Sur une famille de groupes de permutations doublement transitifs, Canad. J. Math. 16 (1964), 797-820. MR 0175965 (31:241)
  • [19] M. Suzuki, On finite groups with cyclic Sylow subgroups for all odd primes, Amer. J. Math. 77 (1955), 657-691. MR 0074411 (17:580b)
  • [20] -, On a class of doubly transitive groups. II, Ann. of Math. 79 (1964), 514-589. MR 0162840 (29:144)
  • [21] H. Zassenhaus, The theory of groups, 2nd. ed., Chelsea, New York, 1958. MR 0091275 (19:939d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.80, 20.29

Retrieve articles in all journals with MSC: 20.80, 20.29


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0197587-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society